# SDR AALA202307288403

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 58,282 hours, 36,823 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: SIC5059040107
- Part serial: C147
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 78,183 hours, 37,028 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO SLC DUE TO A FUEL IMBALANCE WARNING, 2700LBS LOW IN LEFT WING TANK. FLIGHT CREW FOLLOWED QRH FOR BALANCING. UPON BALANCE, FUEL RETURNED TO LEFT WING, CAUSING AN IMBALANCE IN THE RIGHT WING. BALANCED AGAIN; ECAM SHOWED BOTH LEFT AND RIGHT OUTER TANKS UNUSABLE.THE AIRCRAFT LANDED SAFELY AT SLC WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE FUEL QUANITY INDICATION COMPUTER PER AMM 28-42-34 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
